Browse Title Index

Issue Title
Vol 2, No 2 (2013) A Bayesian Approach for Estimating Onset Time of Nephropathy for Type 2 Diabetic Patients Under Various Health Conditions Abstract   PDF
Gurprit Grover, Alka Sabharwal, Juhi Mittal
Vol 4, No 2 (2015) A Bayesian Mixture Model Accounting for Zeros and Negatives in the Loss Triangle Abstract   PDF
Michelle Xia, David P. M. Scollnik
Vol 2, No 3 (2013) A Central Limit Theorem for a Nonparametric Maximum Conditional Hazard Rate Estimator in Presence of Right Censoring Abstract   PDF
Kossi Essona Gneyou
Vol 2, No 1 (2013) A Competitor of the Kolmogorov--Smirnov Test for the Goodness-of-fit Problem Abstract   PDF
Claudio Giovanni Borroni, Paola Maddalena Chiodini
Vol 3, No 4 (2014) A Conditional Mean Square Estimate for the Solution of a SDE Abstract   PDF
Andriy Yurachkivsky
Vol 1, No 2 (2012) A Functional Generalized Hill Process and Its Uniform Theory Abstract   PDF
Gane Samb Lo, El Hadji Deme
Vol 2, No 1 (2013) A Marshall-Olkin Power Log-normal Distribution and Its Applications to Survival Data Abstract   PDF
Wenhao Gui
Vol 1, No 2 (2012) A Methodological Note on the Convergence of Sequences of Random Variables Abstract   PDF
Salvador Cruz Rambaud, Antonio Luis Rodriguez Lopez-Canizares
Vol 2, No 3 (2013) A Monte Carlo Study to Assess the Impact of Kurtosis on Statistical Power of Wald-Wolfowitz Test Abstract   PDF
Ötüken Senger
Vol 4, No 3 (2015) A Multi-stages Decision Approach for Managerial Flexibility of Energy R&D Project under Fuzzy Environment Abstract   PDF
Changsheng Yi, Qiumei Jin
Vol 2, No 3 (2013) A New Algorithm for Detecting Outliers in Linear Regression Abstract   PDF
Mehmet Hakan Satman
Vol 3, No 2 (2014) A New Family of Distributions: Libby-Novick Beta Abstract   PDF
Gauss M. Cordeiro, Luis H. de Santana, Edwin M. M. Ortega, Rodrigo R. Pescim
Vol 2, No 2 (2013) A Note on Bivariate Smoothing for Two-Dimensional Functional Data Abstract   PDF
Andrada Ivanescu
Vol 2, No 2 (2013) A Note on Closure Properties of Classes of Discrete Lifetime Distributions Abstract   PDF
Bander Al-Zahrani, Javid Gani Dar, Abdulkader Daghistani
Vol 4, No 3 (2015) A Note on $\mathbb{L}_{2}$-structure of Continuous-time Bilinear Processes with Time-varying Coefficients Abstract   PDF
Abdelouahab Bibi, Fateh Merahi
Vol 1, No 1 (2012) A Parametric Approach to Estimate Survival Time of Diabetic Nephropathy with Left Truncated and Right Censored Data Abstract   PDF
Gurprit Grover, ALKA SABHARWAL
Vol 3, No 3 (2014) A Pathwise Fractional One Compartment Intra-Veinous Bolus Model Abstract   PDF
Nicolas Marie
Vol 4, No 1 (2015) A Robust Approach to Identifying Differential Circulating miRNAs in Breast Cancer Abstract   PDF
Sanjoy K. Sinha, Abdus Sattar
Vol 4, No 4 (2015): e-Version First A SAS Macro for Adaptive Spatial Sampling Abstract   SAS   SAS   PDF
Alan Ricardo da Silva, Iracema Veiga Madeira Mauriz
Vol 1, No 2 (2012) A Short Note on Resolving Singularity Problems in Covariance Matrices Abstract   PDF
Ezgi Ayyildiz, Vilda Purutcuoglu Gazi, Ernst Wit
Vol 3, No 3 (2014) A Simulation Study Comparing Knot Selection Methods With Equally Spaced Knots in a Penalized Regression Spline Abstract   PDF
Eduardo L. Montoya, Nehemias Ulloa, Victoria Miller
Vol 1, No 2 (2012) A Statistical Investigation to Monitor and Understand Atmospheric CFC Decline with the Spatial-longitudinal Bent-cable Model Abstract   PDF
Shahedul A. Khan, Masud Rana, Longhai Li, Joel A. Dubin
Vol 2, No 2 (2013) A Threshold-Free Approach to the Study of the Structure of Binary Data Abstract   PDF
Karl Schweizer
Vol 1, No 2 (2012) A Weighted Version of the Tau-equivalent Model of Measurement for Items with Ordered Response Categories Abstract   PDF
Karl Schweizer
Vol 1, No 2 (2012) Allocating Multiple Patients at a Time in Multiple-Objective Response-Adaptive Repeated Measurement Designs Abstract   PDF
Yuanyuan Liang, Keumhee C. Carriere
Vol 2, No 1 (2013) Analysis of Multiple Myeloma Life Expectancy Using Copula Abstract   PDF
Seung-Hwan Lee, Philip Deng, Eun-Joo Lee
Vol 2, No 2 (2013) Analysis of Possibility Theory for Reasoning under Uncertainty Abstract   PDF
Andrew Adewale Alola, Mustafa Tunay, Violet Alola
Vol 3, No 3 (2014) Approximate Nonparametric Maximum Likelihood Estimation for Interval Censoring Model Case II (Running Head: NPMLE for Interval Censoring Case II) Abstract   PDF
Ao Yuan, Yizheng Wei, Kepher Makambi, Hongkun Wang
Vol 2, No 4 (2013) Assessing Goodness of Fit of Exponential Random Graph Models Abstract   PDF
Yin Li, Keumhee Chough Carriere
Vol 4, No 2 (2015) Assessing Relative Importance Using RSP Scoring to Generate Variable Importance Factor (VIF) Abstract   PDF
Daniel Koh
Vol 1, No 1 (2012) Association between Spatial Patterns of Acute Malnutrition and Household Income in Iraq-2004 Abstract   PDF
Faisal G. Khamis, Ghaleb A. El-Refae
Vol 3, No 3 (2014) Asymptotic Efficiency of an Exponential Cure Model When Cure Information Is Partially Known Abstract   PDF
Yu Wu, Yong Lin, Chin-Shang Li, Shou-En Lu, Weichung Joe Shih
Vol 2, No 1 (2013) Asymptotically Optimal Regression Prediction Intervals and Prediction Regions for Multivariate Data Abstract   PDF
David Olive
Vol 3, No 3 (2014) Bayesian Approach Using Latent Variable for Zero Truncated Poisson Distribution: Application for Species-Area Relationship Abstract   PDF
Claude Thiago Arrabal, Marinho Gomes de Andrade Filho, Karina Paula dos Santos Silva
Vol 2, No 4 (2013) Bayesian Estimation With Flexible Prior for the Covariance Structure of Linear Mixed Effects Models Abstract   PDF
Marick S. Sinay, Chi-Wen Hsu, John S. J. Hsu
Vol 3, No 1 (2014) Bayesian Modelling of Integer Data Using the Generalised Poisson Difference Distribution Abstract   PDF
Golnaz Shahtahmassebi, Rana Moyeed
Vol 1, No 2 (2012) Bayesian Prediction Based on Generalized Order Statistics from a Mixture of Two Exponentiated Weibull Distribution Via MCMC Sumulation Abstract   PDF
Tahani Abdulrahmaan Abushal, Areej M. AL-Zaydi
Vol 1, No 2 (2012) Bayesian Simultaneous Intervals for Small Areas: An Application to Variation in Maps Abstract   PDF
Erik Barry Erhardt, Balgobin Nandram, Jai Won Choi
Vol 4, No 2 (2015) Best Predictive Generalized Linear Mixed Model with Predictive Lasso for High-Speed Network Data Analysis Abstract   PDF
Kejia Hu, Jaesik Choi, Alex Sim, Jiming Jiang
Vol 4, No 1 (2015) Characterization of the Skew-Normal Distribution Via Order Statistics and Record Values Abstract   PDF
M. Gharib, M.M. Mohie El-Din, A. Sharawy
Vol 4, No 3 (2015) Characterizations of Distributions via Conditional Expectation of Generalized Order Statistics Abstract   PDF
M. Ahsanullah, G. G. Hamedani, M. Maadooliat
Vol 4, No 3 (2015) Characterizations of Probability Distributions with Completely Monotone Hazard Functions Abstract   PDF
Mohammed Albassam
Vol 4, No 2 (2015) Characterizations of the Weibull-X and Burr XII Negative Binomial Families of Distributions Abstract   PDF
M. Ahsanullah, A. Alzaatreh, I. Ghosh, G. G. Hamedani
Vol 3, No 1 (2014) Chi-Square Mixture of Transformed/Inverse Transformed Gamma Family Abstract   PDF
Jayrold P. Arcede, Miraluna L. Herrera, Mark Jolet A. Cubelo, Alfredo M. Grino
Vol 2, No 4 (2013) Cholesky Decomposition for the Vasicek Interest Rate Model Abstract   PDF
Muhannad FAIZ Al-Saadony, Paul Hewson, Julian Stander
Vol 4, No 1 (2015) College Basketball Coach Evaluation Based on Dynamic DHGF Evaluation Model Abstract   PDF
Si-Jing Meng, Yuan-Biao Zhang, Gui-Sen Xu, Jun-Ta Wu
Vol 4, No 2 (2015) Comparative Study of the Quick Convergent Inflow Algorithm (QCIA) and the Modified Quick Convergent Inflow Algorithm (MQCIA) Abstract   PDF
M. P. Iwundu, I. E. Ndiyo
Vol 3, No 3 (2014) Comparing Decision Tree Method Over Three Data Mining Software Abstract   PDF
Ida Moghimipour, Malihe Ebrahimpour
Vol 4, No 3 (2015) Comparison of Means of Two Log-Normal Distributions when Data is Multiply Censored Abstract   PDF
Abou El-Makarim A. Aboueissa
Vol 4, No 2 (2015) Comparison of Two Means of Two Log-Normal Distributions When Data is Singly Censored Abstract   PDF
Abou El-Makarim A. Aboueissa
Vol 2, No 3 (2013) Counting Runs of Ones with Overlapping Parts in Binary Strings Ordered Linearly and Circularly Abstract   PDF
Frosso S. Makri, Zaharias M. Psillakis, Anastasios N. Arapis
Vol 1, No 2 (2012) Data Quality Improvement, Data Linkage and Multiple Imputation in the UK National Vascular Database Abstract   PDF
Brian Andrew Cattle, Paul D Baxter, Thomas J Flemming, Christopher Peter Gale, David C Mitchell, Mark S Gilthorpe, Julian A Scott, Carolyn Czoski-Murray, Christopher McCabe
Vol 1, No 2 (2012) Detection of Changes in a Multinomial Process Abstract   PDF
Marlo Kay Brown
Vol 3, No 1 (2014) Detection of Multiple Change Points by the Filtered Derivative and False Discovery Rate Abstract   PDF
Mohamed Elmi
Vol 2, No 3 (2013) Discriminating Among Several Semiparametric Models Abstract   PDF
M. M. E. Abd El-Monsef, M. M. Seyam
Vol 4, No 4 (2015): e-Version First Does the Constraint of Factor Loadings Impair Model Fit and Accuracy in Parameter Estimation? Abstract   PDF
Karl Schweizer, Xuezhu Ren, Tengfei Wang, Florian Zeller
Vol 4, No 1 (2015) Dose Finding Method in Joint Modeling of Efficacy and Safety Endpoints in Phase II Studies Abstract   PDF
Aiyang Tao, Yong Lin, Jose Pinheiro, Weichung Joe Shih
Vol 2, No 1 (2013) Empirical Value at Risk for Weak Dependent Random Variables Abstract   PDF
Samir Ben Hariz, ALI KABUI
Vol 4, No 1 (2015) Estimating Explained Variation of a Latent Scale Dependent Variable Underlying a Binary Indicator of Event Occurrence Abstract   PDF
Dinesh Sharma, Amanda Miller, Caroline Hollingsworth
Vol 2, No 1 (2013) Estimating Parameters from Samples: Shuttling between Spheres Abstract   PDF
Theodosia Prodromou
Vol 3, No 2 (2014) Estimating Statistical Measures of Pleiotropic and Epistatic Effects in the Genomic Era Abstract   PDF
Charles J. Mode
Vol 1, No 2 (2012) Estimation Based on Generalized Order Statistics from a Mixture of Two Rayleigh Distributions Abstract   PDF
Tahani Abdulrahmaan Abushal, Areej M. AL-Zaydi
Vol 3, No 2 (2014) Estimation of a Spearman-Type Multivariate Measure of Local Dependence Abstract   PDF
Sumaia A. Latif, Pedro A. Morettin
Vol 4, No 2 (2015) Estimation of P(Y < X) for a Two-parameter Bathtub Shaped Failure Rate Distribution Abstract   PDF
Ammar M. Sarhan, Bruce Smith, David C. Hamilton
Vol 2, No 3 (2013) Estimation of the Parameters of Bivariate Normal Distribution with Equal Coefficient of Variation Using Concomitants of Order Statistics Abstract   PDF
N. K. Sajeevkumar, M. R. Irshad
Vol 4, No 4 (2015): e-Version First Estimation Techniques for Regression Model with Zero-inflated Poisson Data Abstract   PDF
Shakhawat Hossain, Hatem A. Howlader
Vol 3, No 4 (2014) Evaluating Variables as Unbiased Proxies for Other Measures: Assessing the Step Test Exercise Prescription as a Proxy for the Maximal, High-Intensity Peak Oxygen Consumption in Older Adults Abstract   PDF
Jonathan D. Mahnken, Xueyi Chen, Alexandra R. Brown, Eric D. Vidoni, Sandra A. Billinger, Byron J. Gajewski
Vol 4, No 1 (2015) Evaluation of Academic Level of Sci-tech Journals Based on Rough Set and TOPSIS Abstract   PDF
Nie He, Yuan-Biao Zhang, Zhen Zhang, Xin-Guang Lv
Vol 4, No 1 (2015) Exact Simulation for Fork-Join Networks with Heterogeneous Service Abstract   PDF
Hongsheng Dai
Vol 2, No 2 (2013) Existence and Uniqueness for Stochastic Dynamic Equations Abstract   PDF
Suman Sanyal, David Grow
Vol 3, No 2 (2014) Exponential Approximation, Method of Types for Empirical Neighbourhood Distributions of Random Graphs by Random Allocations Abstract   PDF
K. Doku-Amponsah
Vol 2, No 3 (2013) Exponentiated $T$-$X$ Family of Distributions with Some Applications Abstract   PDF
Ahmad Alzaghal, Felix Famoye, Carl Lee
Vol 4, No 1 (2015) Flexible Bivariate Binary Models for Estimating the Efficacy of Phototherapy for Newborns with Jaundice Abstract   PDF
Giampiero Marra, Rosalba Radice
Vol 4, No 3 (2015) Generalized Likelihood Ratio Tests Based on The Asymptotic Variant of The Minimax Approach Abstract   PDF
Han Yu
Vol 1, No 2 (2012) Geostatistical Analysis with Conditional Extremal Copulas Abstract   PDF
Barro Diakarya, Diouf Saliou, Koté Blami
Vol 2, No 3 (2013) Hellinger Distance Estimation of Strongly Dependent Multi-Dimensional Gaussian Processes Abstract   PDF
Aubin N’dri, Ouagnina Hili
Vol 4, No 4 (2015): e-Version First Imaginary Number Probability in Bayesian-type Inference Abstract   PDF
Richard Douglas
Vol 1, No 1 (2012) Improved Liu Estimators for the Poisson Regression Model Abstract   PDF
Kristofer Mansson, B. M. Golam Kibria, Par Sjolander, Ghazi Shukur
Vol 2, No 1 (2013) Improved Measure on Extended Marginal Homogeneity for Ordinal Square Contingency Tables Abstract   PDF
Kouji Yamamoto, Ryota Shinjo, Sadao Tomizawa
Vol 4, No 1 (2015) Independence Distribution-preserving Covariance Structures for the Likelihood Ratio Test for LXB=0 in the General Linear Model Abstract   PDF
Phil Dean Young
Vol 4, No 2 (2015) Inequalities and Approximations of Weighted Distributions by Lindley Reliability Measures, and the Lindley-Cox Model with Applications Abstract   PDF
Broderick O. Oluyede, Macaulay Okwuokenye, Karl E. Peace
Vol 4, No 4 (2015): e-Version First Inferences for a Two-parameter Lifetime Distribution with Bathtub Shaped Hazard Based on Censored Data Abstract   PDF
Ammar M. Sarhan, Joseph Apaloo
Vol 3, No 2 (2014) Inferring Transcriptional Regulatory Relationships Among Genes in Breast Cancer: An Application of Bayes' Theorem Abstract   PDF
Emmanuel S. Adabor, George K. Acquaah-Mensah, Francis T. Oduro
Vol 2, No 2 (2013) Informal Inferential Reasoning: Interval Estimates of Parameters Abstract   PDF
Theodosia Prodromou
Vol 3, No 1 (2014) Kernel Gradient of Density of Probability Estimate From Contaminated Associated Observations Abstract   PDF
K. Djeddour, S. Meddahi
Vol 4, No 3 (2015) Kumaraswamy-Half-Cauchy Distribution: Characterizations and Related Results Abstract   PDF
G.G. Hamedani, I. Ghosh
Vol 4, No 1 (2015) Large Deviation Result for the Empirical Locality Measure of Typed Random Geometric Graphs Abstract   PDF
Kwabena Doku-Amponsah
Vol 4, No 1 (2015) Large Deviation Principle for the Empirical Degree Measure of Preferential Attachment Random Graphs Abstract   PDF
K. Doku-Amponsah, F. O. Mettle, E. N. N. Nortey
Vol 3, No 2 (2014) Large Deviations, Basic Information Theorem for Fitness Preferential Attachment Random Networks Abstract   PDF
K. Doku-Amponsah, F. O. Mettle, T. Ansah-Narh
Vol 1, No 2 (2012) Marginal Likelihood-based One-sided LR Test for Testing Higher Order Autocorrelation in Presence of Nuisance Parameters-A Distance Based Approach Abstract   PDF
Rumana Rois, Tapati Basak, Ajit Kumar Majumder
Vol 3, No 3 (2014) Marginal Methods for Multivariate Failure Times Under Event-Dependent Censoring Abstract   PDF
Longyang Wu, Richard J. Cook
Vol 3, No 1 (2014) Marshall-Olkin Extended Burr Type XII Distribution Abstract   PDF
Arwa Y Al-Saiari, Lamya A. Baharith, Salwa A. Mousa
Vol 1, No 1 (2012) Measure of Departure from Extended Bradley-Terry Model for Paired Comparisons Abstract   PDF
Kouji Tahata, Keigo Kozai, Sadao Tomizawa
Vol 1, No 1 (2012) Measures on Proportional Reduction in Error by Arithmetic, Geometric and Harmonic Means for Multi-way Contingency Tables Abstract   PDF
Kouji Yamamoto, Yuri Nozaki, Sadao Tomizawa
Vol 2, No 4 (2013) Measuring Average Rate of Return of Pensions: A Discrete, Stochastic and Continuous Price Index Approaches Abstract   PDF
Jacek Bialek
Vol 2, No 2 (2013) Measuring the Impact of Collinearity in Epidemiological Research Abstract   PDF
Andrew Woolston, Yu-Kang Tu, Mark S. Gilthorpe, Paul D. Baxter
Vol 4, No 2 (2015) Minimal Generalized Extreme Value Distribution and Its Application in Modeling of Minimum Temperature Abstract   PDF
Farnoosh Ashoori, Malihe Ebrahimpour, Atena Gharib, Abolghasem Bozorgnia
Vol 3, No 4 (2014) Model Equivalence in General Linear Models: Set-to-Zero, Sum-to-Zero Restrictions, and Extra Sum of Squares Method Abstract   PDF
Bashiru I. I. Saeed, S. K. Appiah, N. N. N. Nsowah Nuamah, Louis Munyakazi, A. A. I. Musah
Vol 4, No 2 (2015) Model Selection for Poisson Regression via Association Rules Analysis Abstract   PDF
Pannapa Changpetch, Dennis K. J. Lin
Vol 4, No 3 (2015) Modeling a Mixture of Linear and Changepoint Trajectories for Longitudinal Time-Series Data Abstract   PDF
Shahedul Khan
1 - 100 of 178 Items 1 2 > >> 

International Journal of Statistics and Probability   ISSN 1927-7032(Print)   ISSN 1927-7040(Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the '' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.